Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extremally disconnected Dowker space


Authors: Alan Dow and Jan van Mill
Journal: Proc. Amer. Math. Soc. 86 (1982), 669-672
MSC: Primary 54C25; Secondary 54G05
DOI: https://doi.org/10.1090/S0002-9939-1982-0674103-X
MathSciNet review: 674103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of an extremally disconnected Dowker space. Our basic tool is that every $ P$-space can be $ {C^\ast }$-embedded in an extremally disconnected compactum.


References [Enhancements On Off] (What's this?)

  • [BSV] B. Balcar, P. Simon and P. Vojtáš, Refinement properties and extensions of filters in Boolean algebras, Trans. Amer. Math. Soc. 267 (1981), 265-283. MR 621987 (82k:06014)
  • [vD] E. K. van Douwen (in preparation).
  • [E] B. A. Efimov, Extremally disconnected compact spaces and absolutes, Trans. Moscow Math. Soc. 23 (1970), 243-285.
  • [HJ] K. Hardy and I. Juhász, Normality and the weak cb property, Pacific J. Math. 64 (1976), 167-172. MR 0433382 (55:6358)
  • [K] K. Kunen, An extremally disconnected space, Notices Amer. Math. Soc. 24 (1977), A-263.
  • [R] M. E. Rudin, A normal space $ X$ for which $ X \times I$ is not normal, Fund. Math. 73 (1971), 179-186. MR 0293583 (45:2660)
  • [W] R. G. Woods, A survey of absolutes of topological spaces, Top. Structures II, Math. Centre Tracts 116 (1979), 323-362. MR 565852 (81d:54019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C25, 54G05

Retrieve articles in all journals with MSC: 54C25, 54G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674103-X
Keywords: Dowker space, $ P$-space, $ {C^\ast }$-embedding, $ \beta X$
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society